# SDR UALA2012082904844

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,772 hours, 13,481 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 8220314101
- Part serial: 51
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS ON LINK STATUS PAGE NO COMMS.  SATCOM FAILURE DOES NOT DISPLAY SATCOM LOSS, EICAS MESSAGE SATCOM FAILED AFTER RESETTING CIRCUIT BREAKERS,  ACCOMPLISH REVIEW.  REPLACED SATCOM DISPLAY UNIT PER MM.  GROUND CHECKED NORMAL.
